# SDR ASAA2018022023615

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 425 hours, 168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS OVERHEAD EXIT SIGN COVER ABOVE L2 DOOR IS NOT SECURE. GROUNDED - YES. REINSTALLED EXIT SIGN COVER L2 DOOR.
